# SDR CALA2013082290681

- Difficulty date: August 1, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,818 hours, 23,661 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE NEAR ROW 40.  SECURED EMERGENCY EXIT LIGHT STRIP CONNECTIONS & REPLACED MISSING COVER. TESTED OKAY.
